MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 15CM (STRAIGHT) (ST) (DL); CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 15CM (STRAIGHT) (ST) (DL); CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain the manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported when the catheter was unpacked, it was found that the catheter was visibly creased and could not be delivered into the body during puncture, which did not ensure proper functioning of the catheter.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of catheter/stylet deformation was confirmed and the cause appeared to be use-related.The product returned for evaluation was one 20cm niagara short term dialysis catheter.The sample appeared free of use residues and was received with a plastic stylet inlaid through the venous lumen.Both clamps were closed on the extension tubes, including the venous lumen clamp, which was engaged over the inlaid stylet as well.The stylet was compressed and kinked at the clamp site.Microscopic inspection of the sample confirmed that the plastic stylet was compressed and kinked where the clamp had been engaged.The stylet damage was caused by clamping the veinous extension tubing prior to sylet removal.The clamp should not be engaged until the stylet has been removed, following catheter placement.

Brand Name
NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 15CM (STRAIGHT) (ST) (DL)
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21162219
Report Number3006260740-2024-08453
Device Sequence Number7830688
Product Code MPB
UDI-Device Identifier00801741045356
UDI-Public(01)00801741045356(11)221224(17)250430(10)REGX2952
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberN/A
Device Catalogue Number5553150
Device Lot NumberREGX2952
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown